MathSciNet Relay Station
MathSciNet bibliographic data
MR1260846 (94m:42032) 42B10
Bak, Jong-Guk Restrictions of Fourier transforms to flat curves in $\bold R\sp 2$. Illinois J. Math. 38 (1994), no. 2, 327–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement